Am I Allergic To Excess Multivitamin?

Illustration of Am I Allergic To Excess Multivitamin?
Illustration: Am I Allergic To Excess Multivitamin? images-na.ssl-images-amazon.com

Good night Doctor …

1 Answer:

Hello, thank you for asking at HealthReplies.com
Vitamin C or ascorbic acid is one of the micronutrients that the body needs. Where this vitamin is needed for the formation of collagen. Collagen tissue is needed in repairing skin, bones and teeth. This vitamin can be obtained from natural food ingredients, namely fruits and vegetables. In addition, it can also be obtained from food supplements.
Vitamin C food supplements are needed in groups of people with vitamin C deficiency or deficiency, which is characterized by anemia, bleeding gums and wounds that are difficult to heal.
Healthy adults need vitamin C intake of 90 mg / day and may not exceed 2000 mg / day. Therefore, you should consult the nearest doctor about this. Taking vitamin C in high doses causes the possibility of drug side effects. And your complaint may be related to the side effects of vitamin C, namely the emergence of allergic reactions. However, these complaints can also be caused by other unrelated conditions, including:
1. Contact dermatitis
2. Scabies or scabies
3. Folliculitis
4. And others
You can stop taking vitamin C supplements if there are no indications. Furthermore, consume fruits and vegetables that contain three vitamin C, such as oranges, strawberries, broccoli and others. You can read more here. For itchy skin, don't scratch it. To relieve itching complaints, you can apply anti-itching liquid powder or compress it with ice.
Thus hopefully useful.

: by

Related Question

Forearm Fracture?

Forearm Fracture?

(12 months ago)

u003cspan style = “font-size: 13.5pt; font-family: Georgia, serif; ” u003eGood Night, u003c / span u003e...

Spots Of Blood Coming Out Of The Pubic After Masturbation?

Spots Of Blood Coming Out Of The Pubic After Masturbation?

(2 months ago)

good afternoon..u003cbru003esy still a student, since junior high I have often masturbated, for almost 3 years now I have often found spots on my underwear, but I have consulted a ...

Causes Of Prostate Disease?

Causes Of Prostate Disease?

(1 year ago)

, I want to ask what past medical history can cause BPH? Please explain, why did the disease occur?...

Leave a Reply

Your email address will not be published. Required fields are marked *